Vascular Birthmarks Foundation Forum - View Single Post - Expert's reply?
Thread: Expert's reply?
View Single Post
  #10  
Old 10-10-2008, 02:13 AM
angelainastieg angelainastieg is offline
Junior Member
 
Join Date: Oct 2008
Posts: 1
Default

Hi there. My daughter has PHACES syndrome (hemangiomas internally/externally). She has had several MRI and several surgeries. Let me guess, the steroids your daughter is on are making her eat like a horse my daughter did when she was on them too. All I could do with the large time frame of "no eating" was to feed her bunches right before the cut off time. Really there is nothing more you can do except keep ur heart tough (its hard, very hard). I currently have my daughter Off all meds including chemo (vincristine) steroids, fluconazole, bactrim, and propranalol. I am self treating with "homeopathic" stuff and it is working marvelously!! She is 14 months, and I had just HAD ENUFF. Anyhow, I wish you the best of luck. And hang in there mamma, God wouldn't have given her to just anybody!! xoxoxoxo
angie
Reply With Quote